# SDR REXA2022110202381

- Difficulty date: October 23, 2022
- Submitted: November 2, 2022
- Operation: Air carrier
- Aircraft: N922XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15174
- Aircraft time: 33,566 hours, 23,126 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Part number: 601R31902463
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR ACCESS PANEL 832AL AND 832EL HAS EXFOLIATED CORROSION	REPLACED ACCESS PANELS 832AL & 832EL, PNS 601R31902-463 & 600-3190
